# SDR ASAA2019060659598

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 35,092 hours, 10,340 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472010, #2 ENG S/N 896760 DURING FAN BLADE LUBRICATION THE #10 FAN BLADE SPACER ELASTOMER STRIP WAS FOUND DISBONDED. GROUNDED - YES. INSTALLED NEW #10 FAN BLADE SPACER FOR #2 ENG REF T/C 78472010.
